Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. My child suffers from NES. He was prescribed with Topomax to control his seizures. Yesterday I have noticed he couldn`t speak properly. I took him to the doctor, and she said my kid took an overdose. I like to keep an eye on his meds, but somehow he managed to take a double dose. What are the symptoms of Topomax overdose?

Loading...


Hi. Symptoms of Topamax overdose are unknown. However, severe drowsiness, poor concentration, confusion, nausea, tremor and difficulty speaking are considered to be symptoms of a Topamax overdose. I was taking Topamax to treat my seizures too. However, I can`t stand its` side effects. A terrible skin rash occurred when I took Topamax. My doctor told me to stop taking it right now. Then I was prescribed with Tegretol. I hope I can deal with its` side effects. However, skin rash is one of the Topamax serious side effects. Other serious side effects of Topamax include fever, easy bruising, bleeding, white patches inside your mouth, shortness of breath, stomach pain and nausea.
Reply

Loading...